MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 02-012-35-3509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2579797 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t, 2643824 02-012-35-3509 - logic tibia ps mod insrt sz 3.5 9mm, 2842184 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t, 2843046 02-010-01-0235 - logic femoral ps cem left sz 3.5, 2945721 02-010-01-0335 - logic femoral ps cem right sz 3.5, 2993769 200-02-32 - three peg patella 32mm, 3609655 200-02-32 - three peg patella 32mm, 3612440 201-78-89 - 3" drill bit, mod.Hex 2 pack, 38024 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19, aa7196 1500-s - cemex system 80g, aa7229 asa0030 - sterile disposable containers, aa7857 asa0030 - sterile disposable containers.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2014.Approximately 8 years and 5 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Principal diagnosis: failed right total knee replacement due to mechanical loosening.Post-op diagnosis: same.Significant fibrinous debris was encountered into the joint with a tandem whitish color this tissue was highly friable was found throughout the suprapatellar pouch as well as in the gutters.This was excised and the knee in order to fully debrided to visualize all the components then removes similar debris from the anterior interval as well as did are normal medial release.We then removed the polyethylene insert with a single prong retractor.The poly was noted to be yellow with significant pitting and loss of thickness in the medial lateral compartment with central pitting and roughness noted on both the medial and lateral dwell points.The femoral implant was grossly loose and was removed without any machine and.Similar fibrous debris was found under the femoral component and into the posterior lateral.This was debrided with sharp dissection as well as with the rongeur bluntly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, tibial loosening, and femoral loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17684050
Report Number1038671-2023-02153
Device Sequence Number2608716
Product Code JWH
UDI-Device Identifier10885862001849
UDI-Public10885862001849
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Catalogue Number02-012-35-3509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/28/2024
Date Device Manufactured09/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale